# SDR AALA201810089051

- Difficulty date: October 6, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 25,019 hours, 9,289 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 2L DOOR SLIDE ARM HANDLE NEEDED TO BE TIGHTENED. MAINTENANCE TIGHTENED ARM HANDLE AS REQUIRED AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER 52-20-00.
